MAUDE Adverse Event Report: VERTOS MEDICAL, INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL, INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a vertos representative was informed by a physician that a female patient he had performed a mild procedure on was diagnosed with a hematoma.The mild procedure was under iv mac sedation and no epidurogram was used.The vertos representative was not present during this procedure and details of the events as well as the date of the mild procedure are currently unknown due to the physician being on a three-week vacation after initialing reporting this event to the vertos representative.
 
Event or Problem Description
On 2/22/2023, a vertos representative was informed by a physician that a female patient, who had the mild procedure on (b)(6) 2023, was diagnosed with a hematoma.The mild procedure was under iv mac sedation and no epidurogram was used.The procedure was performed in accordance with the ifu and physician training.The vertos representative was not present during this procedure.It was reported the patient was diagnosed with a hematoma the following day.The hematoma was at the same level as the mild procedure.The patient was admitted to the hospital and decompression (laminectomy) was performed on (b)(6) 2023.The patient was discharged following the laminectomy and is reportedly doing well.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL, INC.
95 enterprise, ste 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL, INC.
95 enterprise, ste 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise, ste 325
aliso viejo, CA 92656
9495385252
MDR Report Key16599734
Report Number3006450448-2023-00002
Device Sequence Number17973047
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale